# SDR USAA970260

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546801
- Condition: Corrosion
- Location: Bs 967
- Part time: 31,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION FOUND A 42 INCH BY 1.5 INCH CORROSION ON FLOORBEAM AT STATION 967 LBL 4 AND LBL 46.  CORROSION TASK NR C53-107-02.  SPLICED IN NEW T-CAP FROM LBL 4 TO LBL 46 STATION 967 AS PER SRM 53-00-51.  (M)
